| Model Number |
72404238 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematuria (2558); Dysuria (2684); Swelling/ Edema (4577)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient implanted with this inflatable penile prosthesis (ipp) returned following discharge due to painful urination, hematuria, and penoscrotal swelling.A cystoscopy was performed and a cylinder was observed in the distal urethra.A surgical procedure was performed during which further examination noted both the right and left cylinders had perforated the urethra.The device was removed, a betadine washout was performed, a foley catheter was placed and the patient was given antibiotics.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01,
serial number: n/a,
batch/lot number: 1100855423,
model/catalog description: reservoir flat iz 100 ml,
unique identifier (udi) #: (b)(4).